# SDR IPXA2015102495139

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: A2557613301200
- Condition: Delaminated
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10 YR, ELECTRONICS & EQUIPMENT BAY DOOR UPPER SURFACE DELAMINATED.  REPAIRED E/E BAY DOOR IAW SRM 51-77-10, 51-77-11.
